# SDR HEER201811165404

- Difficulty date: November 15, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N769P
- Make and model: Skrsky S76C
- Aircraft serial: 760671
- Aircraft time: 9,197 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Transducer
- Part number: 7690001821105
- Part serial: NA
- Condition: Inoperative
- Location: Collective Pitch
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, WHILE IN 3 CUE-GEAR PINNED-, AIRCRAFT YAWED LEFT AND ENGINE OUT LIGHT FLASHED FOR A SECOND.  RETURNED TO HOUMA.  SUSPECT COLLECTIVE PITCH TRANSDUCER.
